# SDR BJNA040601

- Difficulty date: June 5, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY PACK FOR THE RT OVER-WING EMERGENCY EXIT LIGHT IAW MFG MM.  EMERGENCY EXIT LIGHTS NOW OPERATE NORMALLY.
